I've been on birth control since I was 15 (now 23) for ovarian cysts. About a year ago I switched pills from Loestrin 24 fe to Lo Loestrin 24 fe. Within the year I think I've had 2 periods (only lasting a day or so) and a few days of very light spotting. I do know this pill is the lowest dose of hormones you can have with a birth control pill. Is this normal? I am also getting married soon and I want to make sure ill be able to get pregnant and being on the pill for this long won't hirt my chances once I get off. Thanks!
There may be breakthrough or intracyclic bleeding and spotting especially during the first three months of use. If bleeding persists or occurs after previously regular cycles, you should get checked for causes such as pregnancy or malignancy. If pregnancy and pathology have been excluded, bleeding irregularities may resolve over time or you may need an alternative method of contraception. Do keep us posted.
Take care and best regards!
YES! I was actually on lo loestrin 24 when I conceived.. i did miss a pill here and there however they said i was still protected i have always been extremely fertile but you should have nothing to worry about! However, most doctors do reccomend waiting at least one cycle after stopping bc to start ttc :) Good Luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.